my head but nothing I can't tolerate. I take a lot of drugs for other problems, depression, anxiety, and on fentanyl patch for pain. Could this new med cause me to want to sleep all of the time?
I checked two trusted websites when it comes to the side effects of Isosorbide Dinitrate. None of them mentioned anything about causing drowsiness or anything related to sleeping. I would talk to your doctor and see what he or she thinks. I hope this helps. Good luck!
PS. If you don't mind me asking, what dose of Fentanyl patch are you on. I just started 2 days ago with a 12.5mcg/h and is hasn't done squat. If you don't feel comfortable answering that is fine too. Thanks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2009 • 1 answer
Posted 28 Jan 2012 • 1 answer
Prednisone - I'm on several meds for depression, anxiety, BPD and sleep disorder. Recently I've been
Posted 16 Apr 2012 • 2 answers
Posted 25 Jun 2015 • 6 answers
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Posted 7 Jan 2016 • 4 answers